# SDR HEEA0015273

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104800
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER INOPERATIVE.  PERFORMED PRELIMINARY INSPECTION, FOUND UNIT INACCURATE.
